advertisement
Question
Posted by: Maria | 2009-01-30

Cymbalta withdrawal

Hey CS, how are things? Smoky doing ok?

I finally followed the advice that you and other people gave me and saw a psychiatrist on Monday. He had unflattering things to say about GP' s prescribing psychiatric meds. He is taking me off the Cymbalta and Molipaxin and replacing it with Aropax.

I was on 60mg per day Cymbalta for about 6 weeks, have now been taking 30mg for 4 days. I have these odd sensations in my arms, legs and head as if I can feel my nerves firing. Is this a withdrawal symptom of Cymbalta?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

She has suddenly switched towards becoming more affectionate and a bit more cautious with the claws ! A friend suggested, seeing my scars from her earlier affections, that if The Burglar returned, I should send her out to Love him perilously !
I'm pleased to hear you have seen a psychiatrist for more expert advice. The odd sensations you mention can indeed be withdrawal symptoms, and shouldn't last long

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Hope* | 2009-01-30

Hi Maria, hang in there. I hope you start feeling better. x

Reply to Hope*

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement